JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON CHOQUET INTEGRALS OF MEASURABLE FUZZY NUMBER-VALUED FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON CHOQUET INTEGRALS OF MEASURABLE FUZZY NUMBER-VALUED FUNCTIONS
Jung, Lee-Chae; Kim, Tae-Kyun; Jeon, Jong-Duek; Kim, Won-Ju;
  PDF(new window)
 Abstract
In this paper, we consider fuzzy number-valued functions and fuzzy number-valued Choquet integrals. And we also discuss positively homogeneous and monotonicity of Choquet integrals of fuzzy number-valued functions(simply, fuzzy number-valued Choquet integrals). Furthermore, we prove convergence theorems for fuzzy number-valued Choquet integrals.
 Keywords
fuzzy measures;fuzzy number-valued Choquet integrals;Hausdorff metric;
 Language
English
 Cited by
1.
퍼지수치 확률변수의 쇼케이 기댓값과 그 응용,장이채;김태균;

한국지능시스템학회논문지, 2005. vol.15. 1, pp.98-103 crossref(new window)
2.
A note on Jensen type inequality for Choquet integrals,;

International Journal of Fuzzy Logic and Intelligent Systems, 2009. vol.9. 2, pp.71-75 crossref(new window)
3.
On Choquet Integrals with Respect to a Fuzzy Complex Valued Fuzzy Measure of Fuzzy Complex Valued Functions,;;

International Journal of Fuzzy Logic and Intelligent Systems, 2010. vol.10. 3, pp.224-229 crossref(new window)
4.
Some Properties of Choquet Integrals with Respect to a Fuzzy Complex Valued Fuzzy Measure,;;

International Journal of Fuzzy Logic and Intelligent Systems, 2011. vol.11. 2, pp.113-117 crossref(new window)
1.
On Choquet Integrals with Respect to a Fuzzy Complex Valued Fuzzy Measure of Fuzzy Complex Valued Functions, International Journal of Fuzzy Logic and Intelligent Systems, 2010, 10, 3, 224  crossref(new windwow)
2.
Some Properties of Choquet Integrals with Respect to a Fuzzy Complex Valued Fuzzy Measure, International Journal of Fuzzy Logic and Intelligent Systems, 2011, 11, 2, 113  crossref(new windwow)
 References
1.
Set-valued analysis,

2.
J. Math. Anal. Appl., vol.12. pp.1-12 crossref(new window)

3.
Fuzzy Sets and Systems, vol.52. pp.61-67 crossref(new window)

4.
J. Multivariate Anal., vol.7. pp.149-182 crossref(new window)

5.
Fuzzy Sets and Systems, vol.91. pp.95-98 crossref(new window)

6.
Fuzzy Sets and Systems, vol.112. pp.233-239 crossref(new window)

7.
Adv. Stud. Contemp. Math., vol.6. 1, pp.63-76

8.
Bull. Korean Math. Soc., vol.40. 1, pp.139-147 crossref(new window)

9.
Fuzzy Sets and Systems, vol.126. pp.253-263 crossref(new window)

10.
Fuzzy Sets and Systems, vol.29. pp.201-227 crossref(new window)

11.
J. Math. Anal. and Appl., vol.159. pp.532-549 crossref(new window)

12.
Fuzzy Sets and Systems, vol.112. pp.177-186 crossref(new window)

13.
Fuzzy Sets and Systems, vol.121. pp.217-226 crossref(new window)

14.
J. Mathe. Psych., vol.46. pp.12-18 crossref(new window)

15.
J. of Math. Anal. and Appl., vol.114. pp.409-422 crossref(new window)

16.
Appl. Math. Lett., vol.11. 2, pp.13-17

17.
Proc. Amer. Math. Soc., vol.97. pp.255-261 crossref(new window)

18.
Fuzzy Sets and Systems, vol.99. pp.205-211 crossref(new window)

19.
Fuzzy Sets and Systems, vol.103. pp.163-168 crossref(new window)

20.
Fuzzy Sets and Systems, vol.98. pp.331-335 crossref(new window)

21.
Fuzzy Sets and Systems, vol.98. pp.355-360 crossref(new window)

22.
Fuzzy Sets and Systems, vol.120. pp.505-509 crossref(new window)